# SDR CALA2021042800563

- Difficulty date: April 28, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 57,049 hours, 17,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 574 S19-20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG 4160847 DENT LOCATED AT STA 574 BETWEEN STR 19L & 20L CARRIED AS DMG, RE-INSPECTION REQUIRED HAECO/GSO LOG 9283059, V900838 REEVALUATED DENT AT STA 754 BETWEEN STR 19L & 20L, DENT FOUND TO BE OUT OF LIMITS HAECO LOG 9283059, V900838 REPAIRED DENT AT STA 574, STR 19L TO STR 20L IAW SRM 53-00-01 FIG 201 REPAIR 5.. CAT B REPAIR REQUIRES GVI EVERY 3000 FC AND HFEC INSP EVERY 12,000 FC IAW TABLE V SRM 53-00-01 REPAIR 5 HEACO LOG 9283059, V900838
